# SDR UALA2012042302447

- Difficulty date: April 20, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 84,155 hours, 13,525 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 6228587523
- Part serial: 219
- Condition: Malfunctioned
- Location: Acars
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS SCREEN VERY DIM.  WON'T INCREASE.  VERY HARD TO READ IN FLIGHT.  REPLACED ACARS IDU, OP CHECKS GOOD.
